Relative controllability of nonlinear delayed multi-agent systems

Aydın M., Mahmudov N. I.

International Journal of Control, vol.97, no.2, pp.348-357, 2024 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 97 Issue: 2
  • Publication Date: 2024
  • Doi Number: 10.1080/00207179.2022.2145240
  • Journal Name: International Journal of Control
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Applied Science & Technology Source, Communication Abstracts, Compendex, INSPEC, zbMATH
  • Page Numbers: pp.348-357
  • Keywords: fixed points, Nonlinear multi-agent systems, relative controllability, time-delay
  • Van Yüzüncü Yıl University Affiliated: No


Controllability of nonlinear delayed leader–follower multi-agent system with fixed communication topology is introduced. A solution of a semilinear time-delay control system and Gramian matrix for the linear part which has Kronecker delay perturbation of exponential matrix function are given. The assumptions and conditions under which the nonlinear delay multi-agent system can be controlled are determined thanks to control problem into fixed point problem. A comprehensive example to illustrate given theoretical contents is presented.